# SDR AALA20120307001

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 64,887 hours, 33,614 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGT DFW-SLC.  CREW REPORTED BOTH AUTO-PILOTS FAILED DURING FLIGHT.  FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  PLACARD BOTH AUTOPILOTS AS INOPERTAIVE PER MEL.  REPLACED AUTOPILOT AILERON SERVO AT ORD ON 03/07/2012 .  SYSTEM GROUND CHECK NORMAL OPERATION.
